# SDR DXTA2013040105347

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N435QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4068
- Aircraft time: 4,014 hours, 1,953 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Heating Element
- Condition: Failed
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: A

## Discrepancy

WHEN OVENTURNED, HEATING ELEMENT PRODUCED SMOKE AND A SMALL FLAME.  VISUALLY INSPECTED BOTTOM HEATING ELEMENTS, NO GREASE NOTED ON ELEMENT. TURNED OVEN ON AND NOTED EXCESSIVE SMOKE FROM BOTTOM OF OVEN IN GALLEY.  REPLACED OVEN, OPS CHECK GOOD IAW CMP 253012.
